MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC HEMODIALYSIS KIT: 2-L 15 FR X 23 CM; CATHETER, HEMODIALYSIS, IMPLA

ARROW INTERNATIONAL LLC HEMODIALYSIS KIT: 2-L 15 FR X 23 CM; CATHETER, HEMODIALYSIS, IMPLA
Model Number IPN920517
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported "a micro air bubble was observed on the dialysis circuit.Micro hole in the arterial line of the catheter.No dialysis done on that day and rescheduled for the 15th january with the replacement of part of the device." additional information was requested from the customer; however, no information has been provided at this time.
 
Additional Manufacturer Narrative
(b)(4).Udi#: (b)(4).Additional information received 24may2024 indicates the condition of the patient is "fine", and no medical intervention was required.It was also reported that "the problem was solved by removing the distal part (arterial line - red line) of the faulty catheter and replacing it with a new one from another device.Given the invasive nature of dialysis catheter placement, a second operation was not carried out." complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported "a micro air bubble was observed on the dialysis circuit.Micro hole in the arterial line of the catheter.No dialysis done on that day and rescheduled for the 15th january with the replacement of part of the device.".

Brand Name
HEMODIALYSIS KIT: 2-L 15 FR X 23 CM
Common Device Name
CATHETER, HEMODIALYSIS, IMPLA
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key19350413
Report Number9680794-2024-00477
Device Sequence Number7148189
Product Code MSD
UDI-Device Identifier00801902096302
UDI-Public00801902096302
Combination Product (Y/N)N
PMA/510(K) Number
K111117
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Model NumberIPN920517
Device Catalogue NumberCS-15232-X
Device Lot Number33F23F0722
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2024
Supplement Date Received by Manufacturer06/12/2024
Initial Report FDA Received Date05/20/2024
Supplement Report FDA Received Date06/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED.; NONE REPORTED.
Patient SexUnknown